A viable result for nonconvex differential inclusions with memory.
Portugaliae mathematica, Tome 63 (2006) no. 3, pp. 335-350
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_2006__63_3_53148,
author = {Lupulescu, Vasile and Necula, Mihai},
title = {A viable result for nonconvex differential inclusions with memory.},
journal = {Portugaliae mathematica},
pages = {335--350},
year = {2006},
volume = {63},
number = {3},
zbl = {1114.34043},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_2006__63_3_53148/}
}
Lupulescu, Vasile; Necula, Mihai. A viable result for nonconvex differential inclusions with memory.. Portugaliae mathematica, Tome 63 (2006) no. 3, pp. 335-350. http://geodesic.mathdoc.fr/item/PORMA_2006__63_3_53148/